# SDR SWIA200617272

- Difficulty date: October 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 25,306 hours, 36,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT "EXIT" ON OVERHEAD BIN IS INOP.  INSTALLED ELECTRICAL CONNECTOR TO BROKEN WIRE ON EXIT SIGN OF OVERHEAD BIN.  OPERATIONAL CHECKS GOOD.
